Publications - Published papers

Please find below publications of our group. Currently, we list 508 papers. Some of the publications are in collaboration with the group of Sonja Prohaska and are also listed in the publication list for her individual group. Access to published papers (access) is restricted to our local network and chosen collaborators. If you have problems accessing electronic information, please let us know:

©NOTICE: All papers are copyrighted by the authors; If you would like to use all or a portion of any paper, please contact the author.

Unique square Property, equitable partitions, and product-like Graphs

Hellmuth, Marc and Ostermeier, Lydia and Stadler, Peter F.


PREPRINT 15-004:
[ Publishers's page ]  paperID


Volume 320, 6 April 2014, Pages 92–103


Equivalence relations on the edge set of a graph G that satisfy restrictive conditions on chordless squares play a crucial role in the theory of Cartesian gra ph products and graph bundles. We show here that such relations in a natural way induce eq uitable partitions on the vertex set of G , which in turn give rise to quotient graphs that can have a rich product structure even if G itself is prime.